# SDR ASOA201002012

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 4,578 hours, 3,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY NR 4 NOT WORKING.  R & R NR4 EPSU BATTERY IAW AMM 33-51-17.  OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME.
